# SDR UPS08854024

- Difficulty date: November 19, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP WHILE WORKING NR 164443 FOUND WEB TO BE CRACKED AT PIT TORQUE BOX AREA STA 1390.  REMOVED DAMAGED WEB AND INSTALLED FABRICATED WEB SECTION IAW SRM, 51-1-21, 51-1-8, FABBED PER DWG 5616674.
